# SDR FDEA202403210336

- Difficulty date: March 21, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 74,064 hours, 28,137 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Part number: 146N53183
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN AFT DECK PLATE FOUND GOUGE OUT OF LIMITS AT STA 1682 LBL 7. REPAIRED AREA OUT OF LIMITS ON DECK PLATE AT STA. 1682 LBL 7 IAW B-757 SRM 53-60-51-2R   REPAIR 2 ALTERNATIVE I FIG. 201.    MAJOR REPAIR.
